Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equivariant singular homology and cohomology


Author: Sören Illman
Journal: Bull. Amer. Math. Soc. 79 (1973), 188-192
MSC (1970): Primary 55B99, 55B25, 57E99
DOI: https://doi.org/10.1090/S0002-9904-1973-13148-9
MathSciNet review: 0307220
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Bredon, Equivariant cohomology theories, Bull. Amer. Math. Soc. 73 (1967), 266-268. MR 34 #6762. MR 206946
  • 2. G. Bredon, Equivariant cohomology theories, Lecture Notes in Math., no. 34, Springer-Verlag, Berlin and New York, 1967. MR 35 #4914. MR 214062
  • 3. Th. Bröcker, Singuläre Definition der Äquivarianten Bredon Homologie, Manuscripta Math. 5 (1971), 91-102. MR 293618
  • 4. S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952. MR 14, 398. MR 50886
  • 5. S. Illman, Equivariant singular homology and cohomology for actions of compact Lie groups, Proc. Conference on Transformation Groups (University of Massachusetts, Amherst, 1971), Lecture Notes in Math., Springer-Verlag, volume 298, Berlin and New York, 1972. MR 377858
  • 6. S. Illman, Equivariant algebraic topology, Thesis, Princeton University, Princeton, N.J., 1972. MR 358761

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B99, 55B25, 57E99

Retrieve articles in all journals with MSC (1970): 55B99, 55B25, 57E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13148-9

American Mathematical Society